# SDR 2001UALA00382

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 65,446 hours, 17,305 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STRINGERS 38R - 39R SHEAR TIE CORRODED.  MAJOR REPAIR ACCOMPLISHEDFABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH SRM 51-40-02 AND BAC DRAWING 140T2102.
